# SDR QXEA0200810

- Difficulty date: May 6, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SCRATCHES AND GOUGES IN UPPER FRONT SPAR CAP.  RT WING LEADING EDGE AREA FRONT SPAR UPPER CAP FROM NACELLE TO STATION YW288.  REPAIRED IAW RD 8-57-2054.
